# SDR SIMA200217311

- Difficulty date: June 17, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND GOUGE BETWEEN FRAMES 28/29 AND STRINGERS 17R/18R.  BLENDED GOUGES, PERFORMED NDT, NO DEFECTS.  ACCEPTED AS IS IAW EMB GST-1999/02, SURFACE PROTECTION RESTORED.  (M)
